Translator Disclaimer
2003 Correction to “Open books and configurations of symplectic surfaces”
David T Gay
Algebr. Geom. Topol. 3(2): 1275-1276 (2003). DOI: 10.2140/agt.2003.3.1275

Abstract

We correct the main theorem in ‘Open books and configurations of symplectic surfaces’ [Alg. Geom. Top. 3 (2003) 569–586] and its proof. As originally stated, the theorem gave conditions on a configuration of symplectic surfaces in a symplectic 4–manifold under which we could construct a model neighborhood with concave boundary and describe explicitly the open book supporting the contact structure on the boundary. The statement should have included constraints on the areas of the surfaces.

Citation

Download Citation

David T Gay. "Correction to “Open books and configurations of symplectic surfaces”." Algebr. Geom. Topol. 3 (2) 1275 - 1276, 2003. https://doi.org/10.2140/agt.2003.3.1275

Information

Received: 1 December 2003; Published: 2003
First available in Project Euclid: 21 December 2017

Digital Object Identifier: 10.2140/agt.2003.3.1275

Subjects:
Primary: 57R17
Secondary: 57N10, 57N13

Rights: Copyright © 2003 Mathematical Sciences Publishers

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.3 • No. 2 • 2003
MSP
Back to Top